# SDR AALA201810309001

- Difficulty date: October 25, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 6,940 hours, 2,734 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Float Valve
- Part number: 12D10212
- Condition: Clogged
- Location: L1 Doorway
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG VOMIT ODOR NEAR THE L1 DOOR. NO VOMIT PRESENT.  MAINTENANCE FOUND FWD SILL DRAIN FLOAT VALVE CLOGGED.  REMOVED AND REPLACED IAW AMM 38-31-06.  OPS CHECKED  NORMAL.
